Anosov flows induced by partially hyperbolic Ʃ geodesic flows

  • H.M.A. Castro Departamento de Matemática Aplicada, Instituto de Matemática e Estatística, Universidade de São PAulo
  • W.M. Oliva Depto. de Matematica

Resumo

We construct Anosov flows related with partially hyperbolic flows on codimension 1 non-integrable orientable distributions of compact Riemannian manifolds.

Downloads

Não há dados estatísticos.
Como Citar
Castro, H., & Oliva, W. (1). Anosov flows induced by partially hyperbolic Ʃ geodesic flows. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 4(2), 229-248. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74928
Seção
Contents